Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weighted approximation for modules of continuous functions


Author: W. H. Summers
Journal: Bull. Amer. Math. Soc. 79 (1973), 386-388
MSC (1970): Primary 41A65, 46E10
DOI: https://doi.org/10.1090/S0002-9904-1973-13178-7
MathSciNet review: 0313774
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop, A generalization of the Stone-Weierstrass theorem, Pacific J. Math. 11 (1961), 777-783. MR 24 #A3502. MR 133676
  • 2. L. de Branges, The Stone-Weierstrass theorem, Proc. Amer. Math. Soc. 10 (1959), 822-824. MR 22 #3970. MR 113131
  • 3. I. Glicksberg, Bishop's generalized Stone-Weierstrass theorem for the strict topology, Proc. Amer. Math. Soc. 14 (1963), 329-333. MR 26 #4165. MR 146645
  • 4. L. Nachbin, On the weighted polynomial approximation in a locally compact space, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 1055-1057. MR 27 #513. MR 150516
  • 5. L. Nachbin, Weighted approximation over topological spaces and the Bernstein problem over finite dimensional vector spaces, Topology 3 (1964), suppl. 1, 125-130. MR 28 #4286. MR 161077
  • 6. L. Nachbin, Weighted approximation for algebras and modules of continuous functions: real and self-adjoint complex cases, Ann. of Math. (2) 81 (1965), 289-302. MR 31 #628. MR 176353
  • 7. J. B. Prolla, Bishop's generalized Stone-Weierstrass theorem for weighted spaces, Math. Ann. 191 (1971), 283-289. MR 290015
  • 8. W. H. Summers, The general complex bounded case of the strict weighted approximation problem, Math. Ann. 192 (1971), 90-98. MR 284800

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A65, 46E10

Retrieve articles in all journals with MSC (1970): 41A65, 46E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13178-7

American Mathematical Society